2019
Том 71
№ 5

All Issues

Karagodova E. A.

Articles: 1
Article (Russian)

Approximate solution of singular integral equations of the convolution type by Galerkn's method

Ivanov V. V., Karagodova E. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1961. - 13, № 1. - pp. 28-38

This paper discusses the question of finding an approximate solution of equation (2) by a procedure of the Galerkin type for any index. A theorem on the convergence ol the approximate solution to the exact solution in space $L_2$ is proved. An example on the shore refraction of a plane electromagnetic wave is solved.